# SDR 2007UALA01016

- Difficulty date: April 3, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 67,905 hours, 10,972 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY SUPPORT BRACKET CRACKED FWD FACE OF BS 246 FLOORBEAM AT RBL 14.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED BRACKET STIFFENER.
